Journal of Nonlinear Mathematical Physics

Volume 8, Issue 1, February 2001, Pages 31 - 37

On Bilinear Invariant Differential Operators Acting on Tensor Fields on the Symplectic Manifold

Authors
Pavel GROZMAN
Corresponding Author
Pavel GROZMAN
Available Online 1 February 2001.
DOI
https://doi.org/10.2991/jnmp.2001.8.1.3How to use a DOI?
Abstract
Let M be an n-dimensional manifold, V the space of a representation : GL(n)GL(V ). Locally, let T(V ) be the space of sections of the tensor bundle with fiber V over a sufficiently small open set U M, in other words, T(V ) is the space of tensor fields of type V on M on which the group Diff(M) of diffeomorphisms of M naturally acts. Elsewhere, the author classified the Diff(M)-invariant differential operators D : T(V1) T(V2) - T(V3) for irreducible fibers with lowest weight. Here the result is generalized to bilinear operators invariant with respect to the group Diff(M) of symplectomorphisms of the symplectic manifold (M, ). We classify all first order invariant operators; the list of other operators is conjectural. Among the new operators we mention a 2nd order one which determins an "algebra" structure on the space of metrics (symmetric forms) on M.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
8 - 1
Pages
31 - 37
Publication Date
2001/02
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2001.8.1.3How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Pavel GROZMAN
PY  - 2001
DA  - 2001/02
TI  - On Bilinear Invariant Differential Operators Acting on Tensor Fields on the Symplectic Manifold
JO  - Journal of Nonlinear Mathematical Physics
SP  - 31
EP  - 37
VL  - 8
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2001.8.1.3
DO  - https://doi.org/10.2991/jnmp.2001.8.1.3
ID  - GROZMAN2001
ER  -